# SDR AALA20010066

- Difficulty date: January 10, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO DENTS IN FUSELAGE AT FS 218 BETWEEN STRINGERS 18 AND 19 LEFT.  INSTALLED DOUBLER REPAIR PER ESO 80559 DATED 1/4/2001.  (M)
